# SDR CA150925011

- Difficulty date: September 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,738 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70253651901
- Condition: Failed
- Location: Central Computer
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH TO RWY AT 700 AGL AIRCRAFT HAD MULTIPLE AMBER WARNINGS SPOILER FAULT STICK SHAKER ANTICIPATED AOA FAIL RESOLUTION GENERIC I/O MODULE MAU NR 1 SLOT 11/12 REPLACED IAW AMM 31-41-06 PS401.
